# SDR HALA2022030200072

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 31,244 hours, 4,814 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 395 ON CLOSING MAIN CABIN DOOR MASTER CAUTION CABIN PRES RESET CPC 1& 2 NO ECAM. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF PRESSURE CONTROL & MONITORING ON CPC 1 + 2 PER AMM 21-31. TEST OK. (8468446)
